# SDR 2007FA0000749

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: General aviation
- Aircraft: N22MG
- Make and model: Cessna 414
- Aircraft serial: 4140533
- Aircraft time: 4,455 hours
- Engine: Cont TSIO520NB
- Engine time: 301 hours
- Propeller: Mcauly 3AF32C93
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: K99102991
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 2000-01-16 THE TAIL PIPE ON THE RT ENGINE WAS FOUND WITH A 6 INCH CRACK.  THE LAST INSPECTION WAS 40 HRS PRIOR.
